MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER

BAYLIS MEDICAL COMPANY INC. PROTRACK PIGTAIL WIRE; WIRE, GUIDE, CATHETER
Lot Number 0008485286
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a protrack pigtail wire was selected for use.While in procedure, the provider removed the protrack pigtail wire, and upon inspection the wire had come unraveled.No remnants of the protrack pigtail wire was confirmed by x-ray.No patient complications reported.The device is available to be returned for analysis.Medwatch report: mw5154442.
 
Additional Manufacturer Narrative
Correction to the initial mdr: the field h10 (related report number (1)) was updated.Thus, this supplemental report is being filed.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It has been reported that a protrack pigtail wire was selected for use.While in procedure, the provider removed the protrack pigtail wire, and upon inspection the wire had come unraveled.No remnants of the protrack pigtail wire was confirmed by x-ray.No patient complications reported.The device is available to be returned for analysis.Medwatch report : mw5154442.

Brand Name
PROTRACK PIGTAIL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19498019
Report Number2124215-2024-35127
Device Sequence Number7926040
Product Code DQX
UDI-Device Identifier00685447001003
UDI-Public00685447001003
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K111288
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Lot Number0008485286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date06/27/2024
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale